# SDR AALA202504292997

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 46,903 hours, 19,642 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER RIGHT LAVATORY DOOR WON'T OPEN. TIGHTENED LOOSE SCREW ON AFT RIGHT HAND LAVATORY DOOR LATCH ASSEMBLY. OPERTIONAL CHECK GOOD.
